Creatinine is a waste product secreted in the blood. In kidney conditions the kidneys do not filter creatinine from the blood resulting in high creatinine levels. GFR is used to measure how effectively the kidneys filter blood. Altered kidney function, dehydration, acute tubular necrosis, atherosclerosis, high protein diet all can cause high creatinine levels. People who have one kidney such as transplant recipients or kidney donors are more susceptible to the effect of dehydration on creatinine.It has been observed that while on CPAP few people may develop fluid retention and impaired renal function. PEEP may reduce urine output. Fluid retention can be due to decreased renal blood flow. It is important to rule out these causes when evaluating high creatinine levels. Seek medical help. Do write to us again.
Take care and best luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.